# SDR SWAA2023070554177

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241RF UPPER SKIN HAS PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 241RF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 5 TABLE 5.  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F.   DAMAGE TO FLOOR PANEL IS BEYOND ECONOMICAL REPAIR AND MAY BE REPLACED BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A (NOTE).  FABRICATED NEW FLOOR PANEL AND LOCATED INSERT HOLES USING BMS4-23 TYII LOT# 1525675-1 IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S(1) (A-C) AND BWG DWG 146A5810 ID:0466;[02] INSTALLED INSERTS USING BMS 5-107 LOT#AK2KP8383K IAW SRM 53-00-50-2R-0 PARA 5.S(D-G) AND BDWG 146A5810-466. INSERTS NEED CURE.;[03] INSTALLED REMAINING INSERTS USING BMS 5-107 ADHESIVE LOT#AK2KP8383K IAW BWG DWG: 146A5810 ID:0466 AND BAC5085 PARA 8.4.2.2(A-G).  CURED BMS 5-107 ADHESIVE FOR ALL INSERTS USING THERMOMETER ID: ATS2192 CAL DUE: 08/2023 IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S(1)(H); BWG DWG: 146A5810 ID:0466 AND BAC5085 PARA 8.4.2.2(H) AND FIG. 15.  PART MARKED PANEL AND APPLIED PROTECTIVE TAPE IAW BWG DWG: 146A5810 ID:0466.;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE;[05] DAMAGED FLOOR PANEL WAS REPLACED WITH NEW FABRICATED FROM RAW STOCK IAW SRM 53-00-50-2R-0 AND DRAWING 146A5810.  UPLOADED CURE SHEET.  JOB COMPLETE.;[06] VERIFIED CORRECTIVE ACTION 5
